COLDLINE PLUS
Cough & Cold

COLDLINE PLUS

Phenylephrine Hcl 10mg + Chlorpheniramine Maleate 2mg + Paracetamol 500mg

Complete relief from cold, fever & congestion

Common ColdFeverNasal CongestionAllergic Rhinitis

Composition & Mechanism

Paracetamol

500mg

Better bioavailability and faster onset of action in relieving fever and mild to moderate pain.

Phenylephrine Hydrochloride

10mg

Shows significant reduction of maximal nasal airway resistance (NAR) in nasal congestion.

Chlorpheniramine Maleate

2mg

Exhibits suppression of rhinorrhoea and itchy nose in allergic rhinitis.

Indications

Common Cold
Fever
Nasal Congestion
Allergic Rhinitis
Rhinorrhoea

Interested in this product?

Send an Inquiry

Ready to Partner with Necline Pharma?

Whether you have a product inquiry, want to explore our PCD franchise, or have a general query — we're here to help.

Send Us an Inquiry